# SDR P5CA2018072600148

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,911 hours, 3,677 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: 2242301143
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN WEAR STRIP, NR 1 ENG LT CORE COWL UPPER AFT SIDE. RMV DAMAGE PART IAW SRM 51-20-02 REV 71. INSTALL NEW PART IAW SRM 51-40-02 REV 71 AND CMM 71-13-23 REV 40. JOB COMPLETED AND COND CHK NML.
